# SDR UALA2009122804009

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 36,000 hours, 9,578 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1200
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP ELECTRICAL. UNABLE TO LOAD GENERATOR.  CREW COMMENTS: APU GEN CONTROL WON'T RESET.  AFTER TROUBLESHOOTING PROBLEM FOUND, HMG STUCK IN OPEN POSITION. APU GENERATOR WILL NOT STAY ON LINE.  TRIPS OFF LINE. REPLACED APU GENERATOR.  OPS CHECK NORMAL.
